# SDR DALA2017032002295

- Difficulty date: March 19, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 81,885 hours, 37,526 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1410
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1410, STRINGER 29R, LEVELING COMPOUND IN STRINGER CAVITY IS LIFTING, CRACKING, AND DISBONDED. FOUND CORROSION ON STRINGER. REMOVED CORROSION. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53 DETAIL II.  REMOVED AND REPLACED THE STRINGER IAW DWG 146N1012, REV C.
